# SDR UIEA2020110902367

- Difficulty date: November 8, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 93,643 hours, 18,305 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INFO ONLY: RT ENGINE NO START FIRST ATTEMPT ON SINGLE IGNITOR.  START OK ON BOTH.  PERFORMED RT ENGINE IGNITION SYSTEM AUDIBLE TEST, IAW AMM 74-00-00.  OPERATIONS CHECK GOOD, IGNITORS OPERATE NORMAL.
